# SDR SWIA202157964

- Difficulty date: March 12, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CLOSE STOP AND SWITCH BRACKET IS CRACKED AS MARKED.     (C-CHECK RO 5/3/2021)    SERVICE DOOR STOP BRACKET REMOVED AND REPLACED WITH NEW, REF CRJ 200 SRM 51-42-21.  OPERATIONAL TEST OF THE SERVICE DOOR WARNING SYSTEM CHECKED GOOD.  SEE CONTINUATION CARD FOR DETAILS.
